# SDR SWIA200210860

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 1,930 hours, 1,481 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: GLDF
- Condition: Failed
- Location: Cockpit
- Part time: 1,222 hours, 672 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COPILOT'S PFD FAILED WITH ASSOCIATED MAG FAIL FLAG AND FLIGHT DIRECTOR FAILED FLAG.  NO EFIS COMP MON OR COMPARITOR MESSAGES.  REMOVED AND REPLACED NR 2 AHC89E.  OPS CHECK GOOD.  RELEASED FOR CAT II OPERATIONS.
